Temporal stability as a density-dependent species characteristic

A - Papers appearing in refereed journals

Taylor, L. R. and Woiwod, I. P. 1980. Temporal stability as a density-dependent species characteristic. Journal of Animal Ecology. 49 (1), pp. 209-224.

AuthorsTaylor, L. R. and Woiwod, I. P.
KeywordsEcology; Zoology
Year of Publication1980
JournalJournal of Animal Ecology
Journal citation49 (1), pp. 209-224
Digital Object Identifier (DOI)doi:10.2307/4285
Open accessPublished as non-open access
ISSN00218790
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/8w036/temporal-stability-as-a-density-dependent-species-characteristic

4 total views
0 total downloads
0 views this month
0 downloads this month